Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On certain hyperabelian functions which are expressible by theta series


Author: J. I. Hutchinson
Journal: Trans. Amer. Math. Soc. 7 (1906), 21-25
MSC: Primary 14H55; Secondary 30F99
MathSciNet review: 1500729
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H55, 30F99

Retrieve articles in all journals with MSC: 14H55, 30F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500729-4
Article copyright: © Copyright 1906 American Mathematical Society